# SDR NSVA20070001

- Difficulty date: January 1, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,343 hours, 35,466 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Rt Eng Tailpipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE TAILPIPE HOT LIGHT ILLUMINATED.  PERFORMED AN ENG RUN COULD NOT DUPLICATE PROB, OPS CHECK GOOD.
